Anyone get really sleepy and tired from Imuran?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NostraHistoria
Regular Member


Date Joined Nov 2008
Total Posts : 348
   Posted 4/20/2009 9:19 AM (GMT -6)   
I have been on 100mg of Imuran for about 2 weeks, and I am having big problems with sleepiness. All I want to do is lay in bed. Should I drop to 75mg and then go to my doctor or what?
26m - Dx January 2005: UC/Crohn's
Normal medication: 12 tablets of Asacol daily
New: Entocort 9 mg

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 7:02 PM (GMT -6)
There are a total of 2,974,407 posts in 326,174 threads.
View Active Threads


Who's Online
This forum has 161259 registered members. Please welcome our newest member, Renegade0311.
371 Guest(s), 11 Registered Member(s) are currently online.  Details
scifigal2k, logoslidat, tkpro, Wings of Eagles, readingmom, enjoygolf, LisaInIndiana, Fairwind, dbell, Old Mike, LJohn23